# SDR DALA2018013100654

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE FUSELSGE SKIN BS 1691 BETWEEN STRINGERS 18 - 19R.  FOUND TO BE OUT OF LIMITS IAW SRM.  FABRICATED A REPAIR AND INSTALLED IAW SRM.
